# SDR ASAA2015032011186

- Difficulty date: March 20, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 41,429 hours, 18,542 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 175A41005
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, T/E TOP RUDDER HINGE FITTING IS GOUGED AT BOTH LT AND RT LEGS STREAMER ATTACHED.  ACFT GROUNDED. R & R VERTICAL STABILIZER/RUDDER IDP HINGE PLATE IAW AMM  27-21-11 AND BAC DWG 175A4100, REV F AND SRM 51-10-02, PARA 9.  FRICTION CHECK GOOD AMM 27-71-00-700-821-002.  R & R FAIRING, RUDDER TIP, BLADE SEAL, RT SIDE, AND NR 9 RT HINGE COVER AND REINSTALLED FOR ACCESS IAW SRM 51-40-02.  REMOVED DOT L714.
